Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Optimizing periodicity and polymodality in noise-induced genetic oscillators

Autor
Rue, P.; Süel, G.; Garcia, J.
Tipus d'activitat
Article en revista
Revista
Physical review E: statistical, nonlinear, and soft matter physics
Data de publicació
2011
Volum
83
Número
6
Pàgina inicial
1
Pàgina final
8
DOI
https://doi.org/10.1103/PhysRevE.83.061904 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/13121 Obrir en finestra nova
URL
http://pre.aps.org/abstract/PRE/v83/i6/e061904 Obrir en finestra nova
Resum
Many cellular functions are based on the rhythmic organization of biological processes into self-repeating cascades of events. Some of these periodic processes, such as the cell cycles of several species, exhibit conspicuous irregularities in the form of period skippings, which lead to polymodal distributions of cycle lengths. A recently proposed mechanism that accounts for this quantized behavior is the stabilization of a Hopf-unstable state by molecular noise. Here we investigate the effect of...
Citació
Rue, P.; Süel, G.; Garcia-Ojalvo, J. Optimizing periodicity and polymodality in noise-induced genetic oscillators. "Physical review E: statistical, nonlinear, and soft matter physics", 2011, vol. 83, núm. 6, p. 1-8.
Grup de recerca
CEBIM - Centre de Biotecnologia Molecular
DONLL - Dinàmica no Lineal, Òptica no Lineal i Làsers

Participants

Arxius